Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS Lake Charles, LA

May 11, 2021Evangeline Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at May 11, 2021, 9:18 PM CDT for Evangeline Parish, Jefferson Davis Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2021, 9:18 PM CDT (02:18 UTC)
Expired
May 11, 2021, 10:00 PM CDT
In force
42 min
Issued by
NWS Lake Charles, LA

Counties Evangeline Parish, LA, Jefferson Davis Parish, LA

The radar

The Ft Polk radar (KPOE), 67 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2021-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2262 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2021-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2262 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
1.8
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted.

919 
WWUS84 KLCH 120218
SPSLCH

Special Weather Statement
National Weather Service Lake Charles LA
918 PM CDT Tue May 11 2021
 
LAZ028-029-031>033-042-043-120300-
Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Evangeline LA-Allen LA-Rapides LA-
918 PM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAPIDES...NORTHERN
JEFFERSON DAVIS...EVANGELINE...NORTHWESTERN ACADIA...WESTERN
AVOYELLES...NORTHWESTERN ST. LANDRY AND EASTERN ALLEN PARISHES UNTIL
1000 PM CDT...

At 918 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Esler Regional Airport to near
Oakdale to Oberlin to Iowa. Movement was east at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Pineville, Eunice, Jennings, Oakdale, Ville Platte,
Marksville, Bunkie, Mamou, Welsh, Iowa, Kinder, Basile, Oberlin,
Iota, Glenmora, Elton, Cheneyville, Turkey Creek and Fenton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Louisiana.

LAT...LON 3147 9216 3133 9208 3134 9203 3132 9200
      3128 9202 3127 9199 3123 9199 3123 9192
      3128 9194 3129 9189 3129 9188 3064 9225
      3021 9254 3022 9300 3026 9300 3026 9303
      3062 9284 3082 9268 3144 9240
TIME...MOT...LOC 0218Z 270DEG 32KT 3150 9228 3083 9261 3062 9277 3023
9302

$$

Rua

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at May 11, 6:45 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 11, 6:45 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
645 PM CDT Tue May 11 2021

.DISCUSSION...
12/00Z TAF Issuance.

&&

.AVIATION...
Messy fcst over the next 24 hours as disturbances aloft interact
with a slow-moving frontal boundary and copious moisture over the
region. At least a couple of rounds of tstms look to occur, with
the first of these this evening as a band of strong storms
approaches from the west, merging with additional convection that
is lifting northward along and south of I-10. A short break in the
activity will be possible overnight, with additional storms
spreading acrs the region from Wednesday morning into the aftn.
Cigs, currently a mix of VFR/MVFR, will trend MVFR areawide
through the evening, and persist through the period. Lower
cigs/vsbys can be expected during SHRA/TSRA. Winds will be mostly
vrbl ~5 KT tonight, bcmg NE ~10 KT Wednesday.

24

&&

.PREV DISCUSSION... /issued 538 PM CDT Tue May 11 2021/

UPDATE...
Forecast updated to include SVR Watch #166 for portions of
southeast Texas and west central, southwest Louisiana until 11 pm
local. Watching MCS feature in east Texas transitioning into a
bow echo feature that is expected to move across the watch area
with damaging wind the main hazard, although a few spin ups and
large hail can not be ruled out. Also, frequent cloud to ground
lightning and torrential rainfall will be hazards as well.

Rua

PREV DISCUSSION... /issued 337 PM CDT Tue May 11 2021/

DISCUSSION...
Quasi stationary front that bisected the CWA to slowly move through
interior SETX / CenLA. Activity across the area has remained
quiet since late morning, however tonight and early Wednesday is
expected to be busy. SPC D1 SWO has our CWA in a marginal risk for
severe thunderstorms. All modes of severe weather are possible,
with hail being the prominent threat. Damaging wind gust and
tornadoes cannot be ruled out.

The FF.A is still in effect through tomorrow (Wednesday)
afternoon with a Moderate Risk for excessive rain for tonight. An
inch to three inches of rain is in the forecast from now until
tomorrow with locally higher amounts possible. With all the rain
we have received already, flash flooding is possible. Once the
front is pushed into the gulf, rain chances will taper. Drier and
cooler weather is in store starting on Thursday and extending into
part of the long term.

Stigger/87

Long Term (Friday through Tuesday)...

The area will be post frontal with cool, especially at night and
mild dry days before return flow starts up on Saturday.

Guidance continues to come into better agreement for showers and
thunderstorms to start developing across mainly the western portions
of the area on Sunday.

With the upper trough off to the west and period waves and deep
moisture over the area could be another risk of periods of heavy
rainfall over portions of the area Monday and Tuesday. At least the
soils will have a few days to dry out, however the larger rivers
will continue to be passing flows from the recent rainfall and
forecast rainfall in the short term. So flooding could be an issue
again by early next week.

27

AVIATION...
18Z 11MAY21 TAFs
CIGS greatly improved over the 16-20Z time frame, with a few
sites reporting SKC as clouds briefly broke. All sites are
currently VFR with a SCT layer around 025~050. Further clearing
is not expected, in fact more clouds are building into the area as
of 2030Z. This will continue and CIGS will eventually drag flight
categories into MVFR, then IFR tomorrow.

MARINE...
Modest onshore flow will continue tonight. Showers and
thunderstorms will become more widespread tonight into Wednesday
as a front moves through the coastal waters. Offshore flow
develops by Wednesday afternoon behind the front with onshore
flow returning once again by Friday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  64  71  55  75 /  90  70  10   0
LCH  70  77  60  79 /  90  90  20  10
LFT  69  77  61  76 /  80  90  30  10
BPT  68  77  60  80 /  90  80  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Wednesday afternoon for LAZ027>033-
     043>045-052>055.

TX...Flash Flood Watch through Wednesday afternoon for TXZ180-259-260.

GM...None.
&&

AVIATION...24
Hazardous weather outlook, May 11, 3:39 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
339 PM CDT Tue May 11 2021

LAZ041-042-073-074-TXZ201-215-216-261-262-122045-
Calcasieu-Jefferson Davis-West Cameron-East Cameron-Hardin-Jefferson-
Orange-Southern Jasper-Southern Newton-
339 PM CDT Tue May 11 2021

This Hazardous Weather Outlook is for southwest Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms for the Day One
period which all modes are possible and defined as large
hail...damaging winds and perhaps a tornado. Otherwise...showers and
thunderstorms will develop along and near the front today and will
move south overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low. Showers and
thunderstorms are expected to end during the morning on Wednesday as
the cool front moves further into the gulf. Cool dry air will build
in for the rest of Wednesday into Friday. A warmup returns over the
weekend with rain chances returning Sunday and Monday ahead of the
next weather system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027>033-043>045-052>055-TXZ180-259-260-122045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-Tyler-Northern Jasper-Northern Newton-
339 PM CDT Tue May 11 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A stationary front will lift northward this afternoon into interior
southeast Texas and central Louisiana. This boundary will be the
focus for marginal strong to severe thunderstorms with damaging
wind...large hail or a tornado perhaps. Otherwise...A Flash Flood
Watch has been issued for the possibility of flooding rains that
could develop this afternoon into Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

The probability for widespread hazardous weather is low. Showers and
thunderstorms are expected to end during the morning on Wednesday as
the cool front moves further into the gulf. Cool dry air will build
in for the rest of Wednesday into Friday. A warmup returns over the
weekend with rain chances returning Sunday and Monday ahead of the
next weather system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-122045-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
339 PM CDT Tue May 11 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Showers and Thunderstorms will be on the increase later today into
tonight. The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low. Showers and
thunderstorms are expected to end Wednesday night into early
Thursday morning as the cool front moves further offshore. Cool dry
air will build in for the rest of the week. A warmup returns over
the weekend with rain chances returning Sunday and Monday ahead of
the next weather system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 11, 7:58 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
758 PM CDT Tue May 11 2021

LAZ041-120145-
Calcasieu LA-
758 PM CDT Tue May 11 2021

...SPECIAL WEATHER STATEMENT...

At 757 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carlyss, or 8 miles southwest of Sulphur, moving northeast at 15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lake Charles, Sulphur, Westlake, Lake Charles Regional Airport, Moss
Bluff and Carlyss.

LAT...LON 3017 9351 3035 9326 3010 9314 3005 9341
      3005 9347
TIME...MOT...LOC 0057Z 240DEG 13KT 3012 9343

24
Special weather statement, May 11, 8:06 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
806 PM CDT Tue May 11 2021

LAZ030-041-TXZ262-120145-
Calcasieu LA-Beauregard LA-Southern Newton TX-
806 PM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAUREGARD...
NORTHWESTERN CALCASIEU PARISHES IN SOUTHWESTERN LOUISIANA AND
SOUTHWESTERN NEWTON COUNTIES UNTIL 845 PM CDT...

At 806 PM CDT, Doppler radar was tracking a strong thunderstorm over
Devils Pocket, or 8 miles north of Deweyville, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
De Quincy, Fields, Wrights Settlement, Devils Pocket, Oretta and
Lunita.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Louisiana...and southeastern Texas.

LAT...LON 3052 9378 3052 9372 3054 9374 3066 9344
      3040 9335 3031 9383 3048 9389
TIME...MOT...LOC 0106Z 253DEG 24KT 3042 9378

Rua
Special weather statement, May 11, 8:16 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
816 PM CDT Tue May 11 2021

LAZ041-073-120145-
Calcasieu LA-West Cameron LA-
816 PM CDT Tue May 11 2021

...SPECIAL WEATHER STATEMENT...

At 816 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sabine National Wildlife, moving east at 40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Sabine National Wildlife and Hackberry.

LAT...LON 3002 9371 3010 9330 3005 9329 3005 9333
      2985 9335 2987 9335 2988 9340 2987 9343
      2986 9344 2985 9342 2984 9369
TIME...MOT...LOC 0116Z 263DEG 33KT 2994 9362

24
Special weather statement, May 11, 8:31 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
831 PM CDT Tue May 11 2021

LAZ027-028-030>032-041-042-120215-
Calcasieu LA-Jefferson Davis LA-Evangeline LA-Allen LA-Beauregard LA-
Vernon LA-Rapides LA-
831 PM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...NORTHWESTERN JEFFERSON
DAVIS...NORTHWESTERN EVANGELINE...EASTERN BEAUREGARD...NORTHEASTERN
CALCASIEU...EASTERN VERNON AND ALLEN PARISHES UNTIL 915 PM CDT...

At 830 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flatwoods to near Tulla to near Lunita.
Movement was east at 40 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Pineville, Oakdale, Kinder, Oberlin, Glenmora, Elton,
Boyce, Elizabeth, Turkey Creek, Fenton, Reeves, Sugartown, Hineston,
Lena, Mittie, Dry Creek, Alexandria International Airport, De Quincy
and Ragley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern and west central Louisiana.

LAT...LON 3149 9270 3150 9268 3145 9271 3145 9268
      3140 9269 3140 9267 3139 9266 3148 9220
      3077 9247 3036 9277 3034 9356 3078 9324
      3136 9301 3135 9295 3137 9295 3137 9292
      3139 9291 3139 9289 3142 9287 3152 9272
TIME...MOT...LOC 0130Z 271DEG 48KT 3146 9290 3079 9317 3037 9350

Rua
Special weather statement, May 11, 8:45 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
845 PM CDT Tue May 11 2021

LAZ041-042-073-074-120230-
Calcasieu LA-West Cameron LA-Jefferson Davis LA-East Cameron LA-
845 PM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMERON...SOUTH
CENTRAL JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES UNTIL 930
PM CDT...

At 845 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Charles to Heberts Marina to near
Hackberry to near Sabine National Wildlife. Movement was east at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lake Charles, Cameron, Welsh, Grand Lake, Lake Charles Regional
Airport, Lacassine National Wildlife Refuge, Hayes, Hacketts Corner,
Heberts Marina, Hackberry, Sweet Lake, Gibbstown, Holmwood and Bell
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2984 9327 2985 9324 2989 9323 2997 9327
      3002 9327 3005 9329 3005 9333 2985 9335
      2987 9335 2988 9340 2986 9344 2985 9343
      2986 9359 3005 9341 3020 9330 3024 9283
      3001 9290 2991 9301 2983 9316
TIME...MOT...LOC 0145Z 268DEG 15KT 3018 9320 3000 9324 2991 9338 2984
9356

24
Special weather statement, May 11, 9:18 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
918 PM CDT Tue May 11 2021

LAZ028-029-031>033-042-043-120300-
Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Evangeline LA-Allen LA-Rapides LA-
918 PM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAPIDES...NORTHERN
JEFFERSON DAVIS...EVANGELINE...NORTHWESTERN ACADIA...WESTERN
AVOYELLES...NORTHWESTERN ST. LANDRY AND EASTERN ALLEN PARISHES UNTIL
1000 PM CDT...

At 918 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Esler Regional Airport to near
Oakdale to Oberlin to Iowa. Movement was east at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Pineville, Eunice, Jennings, Oakdale, Ville Platte,
Marksville, Bunkie, Mamou, Welsh, Iowa, Kinder, Basile, Oberlin,
Iota, Glenmora, Elton, Cheneyville, Turkey Creek and Fenton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Louisiana.

LAT...LON 3147 9216 3133 9208 3134 9203 3132 9200
      3128 9202 3127 9199 3123 9199 3123 9192
      3128 9194 3129 9189 3129 9188 3064 9225
      3021 9254 3022 9300 3026 9300 3026 9303
      3062 9284 3082 9268 3144 9240
TIME...MOT...LOC 0218Z 270DEG 32KT 3150 9228 3083 9261 3062 9277 3023
9302

Rua

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:23 PM CDTSevere Thunderstorm WarningLCHCalcasieu37 min
May 11, 7:28 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary31 min
May 11, 7:46 PM CDTSpecial Weather StatementLCHAcadia44 min
May 11, 7:56 PM CDTSpecial Weather StatementLCHJefferson Davis34 min
May 11, 7:58 PM CDTSpecial Weather StatementLCHCalcasieu47 min
May 11, 8:06 PM CDTSpecial Weather StatementLCHBeauregard39 min
May 11, 8:16 PM CDTSpecial Weather StatementLCHCalcasieu29 min
May 11, 8:31 PM CDTSpecial Weather StatementLCHAllen, Rapides44 min
May 11, 8:32 PM CDTSpecial Marine WarningLCH28 min
May 11, 8:45 PM CDTSpecial Weather StatementLCHCameron45 min
May 11, 8:58 PM CDTSpecial Marine WarningLCH47 min
May 11, 9:32 PM CDTFlash Flood WarningLCHCalcasieu3 hr
May 11, 9:36 PM CDTFlash Flood WarningLCHAcadia, Iberia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more4 hr
May 11, 9:39 PM CDTSpecial Weather StatementLCHCameron51 min
May 11, 10:19 PM CDTSpecial Weather StatementLCHLafayette, Vermilion41 min
May 11, 10:59 PM CDTSpecial Marine WarningLCH61 min
May 11, 11:13 PM CDTSpecial Weather StatementLCHSaint Martin47 min
May 11, 11:49 PM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary41 min
May 12, 1:38 AM CDTAreal Flood WarningLCHAcadia, Iberia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 2 more3 hr
May 12, 11:16 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis4 days
May 12, 3:22 PM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry56 hr
May 12, 3:22 PM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion31 days
May 11, 7:07 PM CDTSevere Thunderstorm WarningLCHJasper, Tyler27 min
May 11, 7:36 PM CDTSpecial Weather StatementLCHOrange39 min
May 11, 7:50 PM CDTSpecial Weather StatementLCHHardin40 min
May 12, 3:22 PM CDTRiver Flood WarningLCHHardin, Jasper, Orange, Tyler45 days

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.